Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    Li Bert is offline New Member
    Join Date
    Feb 2003
    Posts
    39

    Gyno OFF Cycle...sounds fun

    I figured it was about time for me to experience some side effects from using AS, but i didnt think i would get sides when ive been off cycle for 3 months already. the only side effect that has hit me has been increased body hair, but thats not even a big deal. until now....

    Since i havent been cycling in the past 3 months, i have not been paying attention to my chest area, specifically the small area surrounding the nipple itself. ya know, feeling for lumps, or anything else that might indicate some signs of gyno. if so, no big deal, pop some nolvadex at 40mgs/day for a few days, and it should go away.

    Oddly enough, it wasnt myself that found the new signs of gyno quickly occuring right under my eyes without me even knowing it. it was my nipple hungry girlfriend on one of her freaky adventures. but thats another story. im not trying to make this funny but whatever. while she was doin her thing, i started to notice that this wasnt feeling the way it should of been and in fact, it was actually hurting a bit. i thought the bitch bit me or something, and i jumped up and felt the area right behind the nipple and to the side of it. theres a nice little marble sized lump back there. i pressed down on it, and it started to hurt. i thought "gyno? no way, ive been off cycle for months. this shouldnt happen."

    as of now, ive started taking whats left of my nolvadex, and just ordered more. 20mg/day right now until my order gets here, then up 40mg/day until the problem goes away. a few weeks? a few months? dont know how long but this really screws up my plans for a monster of a winter bulker. i dont want to start a new cycle with this already going on.

    from what ive seen and heard, others have told me just to stick with 40mg/day until it goes away. i know in the end, surgery is the only way to go, but thats not an option right now. anyone care to shed some light on this? anything else i should be taking/doing? thanks bros.

    btw, im also started talking saw p also.

  2. #2
    sumomaster is offline New Member
    Join Date
    Sep 2003
    Location
    Kuwait
    Posts
    29
    I have the same problem here. I'm gonna see a doctor and do a full body check. Are you sure that Nolvadex will help?

  3. #3
    Li Bert is offline New Member
    Join Date
    Feb 2003
    Posts
    39
    Quote Originally Posted by sumomaster
    I have the same problem here. I'm gonna see a doctor and do a full body check. Are you sure that Nolvadex will help?

    some bros have told me it would, but bump for more answers

  4. #4
    jersey juice is offline Member
    Join Date
    Nov 2001
    Posts
    851
    Try running some kind of anti e, l-dex, proviron , nolva anything that will either prevent aromatization or bind the receptor. This happened to a friend of mine around the same time period as you, about 3-4 months after his cycle. He didn't even know it was happening and had to end up getting surgery.... luckily for him he blamed it on some chemical accident/exposure at his job and his insurance paid for it after some lady had to get surgery too....

  5. #5
    Li Bert is offline New Member
    Join Date
    Feb 2003
    Posts
    39
    i have some left over femera as well...maybe ill give it a try as well...bump

  6. #6
    sumomaster is offline New Member
    Join Date
    Sep 2003
    Location
    Kuwait
    Posts
    29
    I spoke to a doctor yesterday about my problem. He said to apply warm pads and massage the area about 3 times a day.
    I didn't mention that I used steriods .

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •